# SDR HEEA064811

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009000049A
- Condition: Unbonded
- Location: Main Rotor
- Part time: 11,831 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP SKIN UNBONDED APPROXIMATELY 58 INCHES SPANWISE BY 4.50 INCHES CHORDWISE.
